# SDR SWAA2024011637443

- Difficulty date: January 3, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF HAS DELAMINATION.<[01] PARTIAL STEP 1;[02] REMOVED PASSENGER CABIN FLOOR PANEL 241AF PER AMM 53-21-00-000-801. IDENTIFIED FLOOR PANEL MATERIAL IAW SRM 53-00-50-0I-1 SHEET 1; FIGURE 4; TABLE 4.  UPON INVESTIGATION FOUND DAMAGE TO BE BEYOND ALLOWED DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR. 4. F.  WILL FABRICATE NEW FLOOR PANEL AS DIRECTED IAW SRM 53-00-50-2R-0 PAR. 1. A. NOTE:  FABRICATED NEW 241AF FLOOR PANEL FROM BMS4-17 TYPE 6 LOT#1534398-1; INSERTS INSTALLED USING BMS5-107 LOT#AK3BA2380A/A; CURED INSERTS USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2024 THEN PART MARKED PANEL IAW SRM 51-70-05-2R-0 PARA 1A(NOTE); PARA 4A; PARA 5S; TABLE 204 AND BOEING DWG 144A5810 ID:0008.  INSTALLED PASSENGER CABIN FLOOR PANEL 241AF PER AMM 53-21-00-400-801. EQUIPMENT USED: ATS2314 DUE DATE: 09/2024;[03] VERIFIED CORRECTIVE ACTION ENTRY 2. COMPLETED WITH STEPS VERIFIED. VERIFIED MEASUREMENT TABLE.
